Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sekerin, Aleksei Borisovich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 17

Number of views:
This page:455
Abstract pages:2429
Full texts:1069
References:292
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18343
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/216321

Publications in Math-Net.Ru
2005
1. A. B. Sekerin, D. E. Lomakin, “The complex Radon transform of distributions and analytic functionals”, Vladikavkaz. Mat. Zh., 7:3 (2005),  56–63  mathnet  mathscinet
2003
2. A. B. Sekerin, “Applications of the Radon transform in the theory of plurisubharmonic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 2,  46–54  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 47:2 (2003), 44–52
3. A. B. Sekerin, “A Support Theorem for the Complex Radon Transform of Distributions”, Mat. Zametki, 74:5 (2003),  719–727  mathnet  mathscinet  zmath; Math. Notes, 74:5 (2003), 676–684  isi
2002
4. A. B. Sekerin, “Representation of functions by the difference of Steiner potentials”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 8,  53–56  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 46:8 (2002), 50–53
1997
5. A. B. Sekerin, “Теорема о носителе для комплексного преобразования Радона”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 8,  43–45  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:8 (1997), 40–42
1996
6. A. B. Sekerin, “Radon transformations and zonoids”, Mat. Zametki, 59:2 (1996),  254–260  mathnet  mathscinet  zmath  elib; Math. Notes, 59:2 (1996), 180–184  isi
1993
7. A. B. Sekerin, “Construction of entire and meromorphic functions of several variables with given growth, and some applications”, Dokl. Akad. Nauk, 332:2 (1993),  152–154  mathnet  mathscinet  zmath; Dokl. Math., 48:2 (1994), 282–285
8. A. B. Sekerin, “A support theorem for the Radon transform in the complex plane”, Mat. Zametki, 54:3 (1993),  152–154  mathnet  mathscinet  zmath; Math. Notes, 54:3 (1993), 975–976  isi
9. A. B. Sekerin, “A local integral representation of strictly plurisubharmonic functions”, Mat. Zametki, 53:6 (1993),  108–115  mathnet  mathscinet  zmath  elib; Math. Notes, 53:6 (1993), 635–639  isi
10. A. B. Sekerin, “On reducibility of zero sets of entire functions of several variables”, Sibirsk. Mat. Zh., 34:2 (1993),  154–165  mathnet  mathscinet  zmath; Siberian Math. J., 34:2 (1993), 337–346  isi
1992
11. A. B. Sekerin, “On the representation of analytic functions of several variables by exponential series”, Izv. RAN. Ser. Mat., 56:3 (1992),  538–565  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 40:3 (1993), 503–527  isi
1991
12. A. B. Sekerin, “Asymptotic approximation of a logarithmic potential”, Sibirsk. Mat. Zh., 32:5 (1991),  142–154  mathnet  mathscinet  zmath; Siberian Math. J., 32:5 (1991), 849–859  isi
1988
13. A. B. Sekerin, “On sufficient sets in spaces of entire functions of several variables”, Mat. Sb. (N.S.), 136(178):2(6) (1988),  260–273  mathnet  mathscinet  zmath; Math. USSR-Sb., 64:1 (1989), 263–276
1986
14. A. B. Sekerin, “Representation of an infinitely differentiable function by a difference of plurisubharmonic functions”, Mat. Zametki, 40:5 (1986),  598–607  mathnet  mathscinet  zmath; Math. Notes, 40:5 (1986), 841–846  isi
15. A. B. Sekerin, “Construction of entire functions with prescribed growth”, Sibirsk. Mat. Zh., 27:3 (1986),  179–192  mathnet  mathscinet  zmath; Siberian Math. J., 27:3 (1986), 454–466  isi
1984
16. A. B. Sekerin, “Integral representation of subharmonic functions”, Mat. Zametki, 36:6 (1984),  865–871  mathnet  mathscinet  zmath; Math. Notes, 36:6 (1984), 932–935  isi
1981
17. V. V. Napalkov, A. B. Sekerin, “Weakly sufficient sets and the representation of analytic functions of several complex variables by Dirichlet series”, Dokl. Akad. Nauk SSSR, 260:3 (1981),  535–539  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021